In Stock

Dulcolax 10mg Suppositories 12 Pack

6.60

Dulcolax 10 mg Suppositories are used to relieve the symptoms of constipation. Each suppository contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles. You Must Be Aged Over 18 Years to Purchase This Product. Dulcolax Suppositories are used to relieve the symptoms of constipation. Dulcolax contains…

Description

Dulcolax 10 mg Suppositories are used to relieve the symptoms of constipation. Each suppository contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles.

You Must Be Aged Over 18 Years to Purchase This Product.

Dulcolax Suppositories are used to relieve the symptoms of constipation. Dulcolax contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles to help return the body to its natural rhythm. The laxative effect usually takes effect within 10 to 30 minutes.

Who can use Dulcolax Suppositories?

Dulcolax can be used by adults and children over 10 years.

How to take Dulcolax Suppositories?

Adults and children over 10 years old, put one 10 mg suppository into the back passage for immediate effect. Only use one suppository per day.

If you are pregnant or breast-feeding

If you are pregnant or trying to become pregnant or breast feeding consult your doctor before purchasing or taking Dulcolax Suppositories.

Driving and using machines

This medication may make you feel dizzy or faint. If affected wait until these feeling pass before driving or using machines.

Common side effects affecting up to 1 in 10 people.

Some common side effects include nausea, diarrhoea and abdominal cramps or pain.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

 Active Ingredients 

Each suppository contians 10mg bisacodyl. Also contians hard fats

Reviews

There are no reviews yet.

Be the first to review “Dulcolax 10mg Suppositories 12 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsDulcolax 10mg Suppositories 12 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeNurofen for Children Six Plus Orange removeEasofen for Children Six Plus Strawberry 200ml removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeParalink 180mg Suppositories remove
ImageDulcolax 10mg Suppositories 12 PackNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsNurofen for Children Six Plus OrangeEasofen for Children Six Plus Strawberry 200mlCalpol SixPlus Sugar Free Oral Suspension Strawberry 140mlParalink 180mg Suppositories
SKU5099172033072
Rating
Price6.605.0010.0013.806.008.759.60
Stock
Availability
Add to cart

Add to cart

Add to cart

Select options

Add to cart

Add to cart

Add to cart

DescriptionDulcolax 10 mg Suppositories are used to relieve the symptoms of constipation. Each suppository contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles. You Must Be Aged Over 18 Years to Purchase This Product. Dulcolax Suppositories are used to relieve the symptoms of constipation. Dulcolax contains...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.   Do not give...Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be...Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...
ContentDulcolax 10 mg Suppositories are used to relieve the symptoms of constipation. Each suppository contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles. You Must Be Aged Over 18 Years to Purchase This Product. Dulcolax Suppositories are used to relieve the symptoms of constipation. Dulcolax contains 10 mg of bisacodyl, which helps to gently stimulate the bowel muscles to help return the body to its natural rhythm. The laxative effect usually takes effect within 10 to 30 minutes. Who can use Dulcolax Suppositories? Dulcolax can be used by adults and children over 10 years. How to take Dulcolax Suppositories? Adults and children over 10 years old, put one 10 mg suppository into the back passage for immediate effect. Only use one suppository per day. If you are pregnant or breast-feeding If you are pregnant or trying to become pregnant or breast feeding consult your doctor before purchasing or taking Dulcolax Suppositories. Driving and using machines This medication may make you feel dizzy or faint. If affected wait until these feeling pass before driving or using machines. Common side effects affecting up to 1 in 10 people. Some common side effects include nausea, diarrhoea and abdominal cramps or pain. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Each suppository contians 10mg bisacodyl. Also contians hard fatsNurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.
Do not give to Babies or Children Who:
  • Are under 6 years of age
  • Have or have had stomach ulcers or other serious stomach disorders
  • Suffer a worsening of asthma due to aspirin or other similar medicine
  • Are sensitive to any of the ingredients.
Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 – 8 years, give 5ml. Children 8 – 10 years, give 7.5ml (one 5ml spoon and one 2.5ml spoon). Children 10 – 12 years, give 10ml (two 5ml spoonful’s). Children 12 – 16 years, take 10-15ml (two to three 5ml spoonful’s). Adults and children over 16 years, take 20ml (four 5ml spoonful’s). Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 250mg paracetamol. Other ingredients: Maltitol (E965), Sorbitol (E420), (E218) and (E216).  Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

100ml, 200ml